Lie Derivations on Trivial Extension Algebras
Amir Hosein Mokhtari; Fahimeh Moafian; Hamid Reza Ebrahimi Vishki
Annales Mathematicae Silesianae (2017)
- Volume: 31, Issue: 1, page 141-153
- ISSN: 0860-2107
Access Full Article
topAbstract
topHow to cite
topAmir Hosein Mokhtari, Fahimeh Moafian, and Hamid Reza Ebrahimi Vishki. "Lie Derivations on Trivial Extension Algebras." Annales Mathematicae Silesianae 31.1 (2017): 141-153. <http://eudml.org/doc/288554>.
@article{AmirHoseinMokhtari2017,
abstract = {In this paper we provide some conditions under which a Lie derivation on a trivial extension algebra is proper, that is, it can be expressed as a sum of a derivation and a center valued map vanishing at commutators. We then apply our results for triangular algebras. Some illuminating examples are also included.},
author = {Amir Hosein Mokhtari, Fahimeh Moafian, Hamid Reza Ebrahimi Vishki},
journal = {Annales Mathematicae Silesianae},
keywords = {derivation; Lie derivation; trivial extension algebra; triangular algebra},
language = {eng},
number = {1},
pages = {141-153},
title = {Lie Derivations on Trivial Extension Algebras},
url = {http://eudml.org/doc/288554},
volume = {31},
year = {2017},
}
TY - JOUR
AU - Amir Hosein Mokhtari
AU - Fahimeh Moafian
AU - Hamid Reza Ebrahimi Vishki
TI - Lie Derivations on Trivial Extension Algebras
JO - Annales Mathematicae Silesianae
PY - 2017
VL - 31
IS - 1
SP - 141
EP - 153
AB - In this paper we provide some conditions under which a Lie derivation on a trivial extension algebra is proper, that is, it can be expressed as a sum of a derivation and a center valued map vanishing at commutators. We then apply our results for triangular algebras. Some illuminating examples are also included.
LA - eng
KW - derivation; Lie derivation; trivial extension algebra; triangular algebra
UR - http://eudml.org/doc/288554
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.